Nir Lev - Research Publications

My research is in Harmonic Analysis and related topics which include:
  1. Riesz bases of exponentials for convex polytopes with symmetric faces (with A. Debernardi). Submitted.
  2. The Fuglede conjecture for convex domains is true in all dimensions (with M. Matolcsi). Submitted.
  3. Spectrality of polytopes and equidecomposability by translations (with B. Liu). International Mathematics Research Notices IMRN, to appear.
  4. Multi-tiling and equidecomposability of polytopes by lattice translates (with B. Liu). Bulletin of the London Mathematical Society, to appear.
  5. Spectrality of product domains and Fuglede's conjecture for convex polytopes (with R. Greenfeld). Journal d'Analyse Mathématique, to appear.
  6. Fourier frames for singular measures and pure type phenomena. Proceedings of the American Mathematical Society 146 (2018), no. 7, 2883-2896.
  7. Riesz bases, Meyer's quasicrystals, and bounded remainder sets (with S. Grepstad). Transactions of the American Mathematical Society 370 (2018), no. 6, 4273-4298.
  8. Fuglede's spectral set conjecture for convex polytopes (with R. Greenfeld). Analysis & PDE 10 (2017), no. 6, 1497-1538.
  9. Fourier quasicrystals and discreteness of the diffraction spectrum (with A. Olevskii). Advances in Mathematics 315 (2017), 1-26.
  10. Quasicrystals with discrete support and spectrum (with A. Olevskii). Revista Matemática Iberoamericana 32 (2016), no. 4, 1341-1352.
  11. Spectrality and tiling by cylindric domains (with R. Greenfeld). Journal of Functional Analysis 271 (2016), no. 10, 2808-2821.
  12. On non-periodic tilings of the real line by a function (with M. Kolountzakis). International Mathematics Research Notices IMRN (2016), no. 15, 4588-4601.
  13. Equidistribution estimates for Fekete points on complex manifolds (with J. Ortega-Cerdà). Journal of the European Mathematical Society JEMS 18 (2016), no. 2, 425-464.
  14. Quasicrystals and Poisson's summation formula (with A. Olevskii). Inventiones mathematicae 200 (2015), no. 2, 585-606.
  15. Separating signal from noise (with R. Peled, Y. Peres). Proceedings of the London Mathematical Society 110 (2015), no. 4, 883-931.
  16. Sets of bounded discrepancy for multi-dimensional irrational rotation (with S. Grepstad). Geometric And Functional Analysis GAFA 25 (2015), no. 1, 87-133.
  17. Universal sampling, quasicrystals and bounded remainder sets (with S. Grepstad). Comptes Rendus Mathématique 352 (2014), no. 7-8, 633-638.
  18. Multi-tiling and Riesz bases (with S. Grepstad). Advances in Mathematics 252 (2014), 1-6.
  19. Algebraic functions in the Wiener algebra (with A. Fehm, E. Paran). Communications in Algebra 42 (2014), no. 9, 3969-3979.
  20. Measures with uniformly discrete support and spectrum (with A. Olevskii). Comptes Rendus Mathématique 351 (2013), no. 15-16, 599-603.
  21. Riesz bases of exponentials on multiband spectra. Proceedings of the American Mathematical Society 140 (2012), no. 9, 3127-3132.
  22. Exponential Riesz bases, discrepancy of irrational rotations and BMO (with G. Kozma). Journal of Fourier Analysis and Applications 17 (2011), no. 5, 879-898.
  23. Uniqueness theorems for Fourier transforms. Bulletin des Sciences Mathématiques 135 (2011), no. 2, 134-140.
  24. Wiener's 'closure of translates' problem and Piatetski-Shapiro's uniqueness phenomenon (with A. Olevskii). Annals of Mathematics 174 (2011), no. 1, 519-541.
  25. No characterization of generators in l^p (1<p<2) by zero set of Fourier transform (with A. Olevskii). Comptes Rendus Mathématique 346 (2008), no. 11-12, 645-648.
  26. Piatetski-Shapiro phenomenon in the uniqueness problem (with A. Olevskii). Comptes Rendus Mathématique 340 (2005), no. 11, 793-798.

Ph.D thesis prepared under supervision of Professor Alexander Olevskii (Tel-Aviv University, 2008).

Some of the above papers are also available in arXiv version.

Go back to Homepage.